fbpx

Over 450 possible cases of lung illness Associated with Using E-cigarette Products

By |2019-09-09T11:36:38+00:00September 9th, 2019|Emergency Room Errors, Local News|

If you do use e-cigarette products and you experience symptoms like those reported in this outbreak, seek medical care promptly. CDC and the FDA will continue to alert the public throughout this investigation.

Former VA Doctor Charged in the Deaths of 3 Patients

By |2019-08-21T12:40:11+00:00August 21st, 2019|Local News, Medical Malpractice, Veterans Hospitals|

LITTLE ROCK, Ark. POSTED 2:19 PM, AUGUST 20, 2019, BY ASSOCIATED PRESS, UPDATED AT 06:43PM, AUGUST 20, 2019 Dr. Robert Morris Levy, a pathologist fired from an Arkansas veterans hospital was charged Tuesday August 20th with involuntary manslaughter in the deaths of three patients who authorities say he misdiagnosed and whose records he later altered to conceal [...]

FDA orders manufacturers of surgical mesh intended to treat pelvic organ prolapse, to stop distribution immediately

By |2019-05-09T13:29:26+00:00May 7th, 2019|Defective Medical Equipment, Defective Products, Medical Malpractice, Recalls, Uncategorized|

On April 16, 2019, the FDA ordered all manufacturers of surgical mesh intended for transvaginal repair of anterior compartment prolapse (cystocele) to stop selling and distributing their products immediately. The FDA has determined that the manufacturers, Boston Scientific and Coloplast, have not demonstrated reasonable assurance of safety and effectiveness for these devices, which is the premarket standard [...]

Emerging Fungus Presents a Serious Global Health Threat

By |2019-04-11T17:31:45+00:00April 11th, 2019|Failure To Monitor, Local News, Medical Malpractice, Nurse And Physician Negligence, Staph Infections|

Fungus causing outbreaks in healthcare settings. For this reason, it is important to quickly identify C. auris in a hospitalized patient so that healthcare facilities can take special precautions to stop its spread.

Post 911 Combat Veterans Suffering From Hearing Loss

By |2019-11-19T16:21:03+00:00March 22nd, 2019|Defective Products, Local News, Medical Malpractice, Negligence, Press Releases|

The defective 3M Earplugs product was The Combat Arms Earplugs (CAEv2) that were issued to military service members from 2003 to 2015 for use both domestically and during deployment, including combat zones in Iraq and Afghanistan.

Hundreds Died Due to Medical Misconduct in NYC Hospitals

By |2019-03-13T14:51:42+00:00March 14th, 2019|Local News, Medical Malpractice, Negligence|

 468 people were killed  in New York City’s 11 public hospitals in the past five years, due to medical misconduct. The vast majority of wrongful-death cases filed against the Health and Hospital Corp. system in the last five years — 88 percent — remain open, leaving hundreds of bereaved families in financial limbo for years [...]

Recall Changes on Valsartan, Losartan and Irbesartan

By |2019-05-09T13:30:55+00:00March 1st, 2019|Failure To Diagnose, Local News, Medical Malpractice, Medical Recalls, Uncategorized|

FDA updates on angiotensin II receptor blocker (ARB) recalls including valsartan, losartan and irbesartan IMPORTANT: Medications containing only amlodipine or hydrochlorothiazide (HCTZ) are not being recalled. Manufacturers are recalling medications containing amlodipine in combination with valsartan or losartan, and medications containing hydrochlorothiazide HCTZ in combination with valsartan or losartan. […]

If You Have Gout and Take This Medicine – You Need to Know This

By |2019-02-22T16:57:11+00:00February 22nd, 2019|Failure To Diagnose A Heart Attack, Failure To Properly Read X-rays And Mammograms, Medication Errors, Press Releases, Recalls|

FDA has concluded there is an increased risk of death with Uloric (febuxostat) compared to another gout medicine, allopurinol. This conclusion is based on our in-depth review of results from a safety clinical trial that found an increased risk of heart-related death and death from all causes with Uloric.

FDA Warns Taking These Antibiotics Could Rupture Aorta

By |2019-01-08T21:20:10+00:00January 8th, 2019|Medical Malpractice, Medical Recalls, Negligence|

A U.S. Food and Drug Administration (FDA) review found that fluoroquinolone antibiotics can increase the occurrence of rare but serious events of ruptures or tears in the main artery of the body, called the aorta. These tears, called aortic dissections, or ruptures of an aortic aneurysm can lead to dangerous bleeding or even death.

Torrent Recalls Losartan Because of Carcinogen

By |2019-01-09T18:33:25+00:00December 21st, 2018|Local News, Medical Recalls, Medication Errors, Recalls|

Torrent Pharmaceuticals Limited is voluntarily recalling 2 lots of Losartan potassium tablets, USP to the consumer level due to the detection of trace amounts of a probable human carcinogen.